# SDR 08FDEA04928

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 652427638
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER BULKHEAD FITTING STA 1183 STR 19R CORRODED.  REMOVED AND REPLACED CORRODED FITTING, REF SRM 51-30-2 PG 1-4,8 THIS IS CLASSIFIED AS A MAJOR REPAIR.
